# SDR 2022FA0000571

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N59WV
- Make and model: Cirrus SR22T
- Aircraft serial: 0516
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lug
- Condition: Sheared
- Location: Brake Disc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BRAKE ROTOR MOUNT LANGE SHEARED CAUSING THE BRAKE TO FAIL.
